Yan Zhang
Results

Journal Article
Empirical Likelihood Approach for Longitudinal Data with Missing Values and Time-Dependent Covariates
Annals of Applied Mathematics, Vol. 32 (2016), Iss. 2 : pp. 200–220

Journal Article
New Finite Volume Mapped Unequal-Sized WENO Scheme for Hyperbolic Conservation Laws
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 2 : pp. 459–492

Journal Article
Runge-Kutta Finite Element Method Based on the Characteristic for the Incompressible Navier-Stokes Equations
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 6 : pp. 1415–1435

Journal Article
The First-Principle Study on Wide-Gap Semiconductor Material CuYO2
Journal of Atomic and Molecular Sciences, Vol. 4 (2013), Iss. 2 : pp. 169–175

Journal Article
Numerical Approximations of Phase Field Models Using a General Class of Linear Time-Integration Schemes
Communications in Computational Physics, Vol. 30 (2021), Iss. 5 : pp. 1290–1322

Journal Article
Finding Critical Nuclei in Phase Transformations by Shrinking Dimer Dynamics and Its Variants
Communications in Computational Physics, Vol. 16 (2014), Iss. 3 : pp. 781–798

Journal Article
Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition
Communications in Mathematical Research , Vol. 35 (2019), Iss. 3 : pp. 208–218

Journal Article
Lp-Centroid Bodies and Its Characterizations
Communications in Mathematical Research , Vol. 31 (2015), Iss. 4 : pp. 333–344

Journal Article
High-Order Multi-Resolution WENO Schemes with Lax-Wendroff Method for Fractional Differential Equations
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 2 : pp. 320–339

Journal Article
Collocation Methods for a Class of Integro-Differential Algebraic Equations
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 6 : pp. 758–787

Journal Article
A QP Free Feasible Method
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 5 : pp. 651–660

Journal Article
Entire Sign-Changing Solutions to the Fractional Critical Schrödinger Equation
Annals of Applied Mathematics, Vol. 40 (2024), Iss. 3 : pp. 219–248